Using a multiple critical points theorem for locally Lipschitz continuous functionals, we establish the existence of at least three distinct solutions for a Neumann-type differential inclusion problem involving the p(·)-Laplacian.

Chinnì, A., Livrea, R. (2012). Multiple solutions for a Neumann-type differential inclusion problem involving the p(.)-Laplacian. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S, 5(4), 753-764 [10.3934/dcdss.2012.5.753].

Multiple solutions for a Neumann-type differential inclusion problem involving the p(.)-Laplacian

Livrea, Roberto
2012

Abstract

Using a multiple critical points theorem for locally Lipschitz continuous functionals, we establish the existence of at least three distinct solutions for a Neumann-type differential inclusion problem involving the p(·)-Laplacian.
http://aimsciences.org/journals/pdfs.jsp?paperID=6700&mode=full
Chinnì, A., Livrea, R. (2012). Multiple solutions for a Neumann-type differential inclusion problem involving the p(.)-Laplacian. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S, 5(4), 753-764 [10.3934/dcdss.2012.5.753].
File in questo prodotto:
File Dimensione Formato  
p(x)-LaplacianOnline.pdf

Solo gestori archvio

Descrizione: Articolo principale
Dimensione 393.02 kB
Formato Adobe PDF
393.02 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/258515
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 14
  • ???jsp.display-item.citation.isi??? 12
social impact